Guest Open Access Plus | Free Content | About | Sign in | New Users: Sign up | Mark List  

International Journal of Sensors Wireless Communications and Control

Volume 1 Issue 2
ISSN: 2210-3279
eISSN: 2210-3287

 

   All Titles

  A Common Control Method of Three-Dimension Chaotic System
  pp.131-136 (6) Authors: Jun Kang, Wenjun Meng
doi: 10.2174/10131
 
 
      Abstract

This paper proposes a common control method of three-dimension chaotic system by backstepping method. This method is applied to achieve chaos control for Lorenz, Chen and Lu systems. Based on Lyapunov stability theory and Jacobian matrix, control laws are derived. The greatest advantage of this method is that can be controlled effectively to be stable at any given point with a common linear controller. The results of numerical simulations by Matlab software show the control method is feasibility. And it might be expanded to higher dimension system in the future.

 
  Keywords: Backstepping method, chaotic system, Jacobian matrix, Lyapunov stability theory, numerical simulation, threedimension, Lorenz System, amplitude, stabilizing, asymptotically
  Affiliation: School of Mechanical Engineering, Taiyuan University of Science and Technology, Taiyuan 030024, China.
 
  Key: New Content Free Content Open Access Plus Subscribed Content

Bentham Science Publishers
www.benthamscience.com

 

  Copyright © 1994 - 2014   Bentham Science Publishers